I had a large dose of Cyclophosphamide yesterday, up until early evening I was tolerating it quite well, and then I started feeling quite crappy. Well very crappy to be more accurate. I crawled to bed around 9.30 hoping to sleep it off but no such luck. As part of the treatment I’d been given an anti-nausea drip which came cut with a dose of steroids. These assured no sleep so I could benefit in full from feeling crap all night. The best way of describing it was like having a really, really bad hangover mixed in with hyperactivity. Here are some interesting facts about Cyclophosphamide:
From Wikipedia: Cyclophosphamide has severe and life-threatening adverse effects, including acute myeloid leukemia, bladder cancer, and permanent infertility, especially at higher doses.
Which isn’t really surprising as I also discovered it’s a derivative of mustard gas used in WW1. According to the clinical nurse specialist I can expect 2 days of mustard gas poisoning followed by a brief respite before I become neutropenic.
Stoicism: Wobbly lip = 3
Mood: low spirits ≈ 4
Control: A little controll= 3
Discomfort: 8= severe